# SDR SWAA2022060915556

- Difficulty date: June 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 43,107 hours, 26,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O EMERGENCY EXIT WINDOW LIGHT INOP SIDEWALL LIGHT AT THE OVER WING EXIT ROW / [01] OK TO CONTINUE PER MEL 33-2-03 SP1B C/W RE-LAMP NO HELP.;[02] REPLACED LIGHT FUSE R/H OVER WING SIDEWALL LIGHT PER MM 33-21-00. MEL CLEAR
